Journal of Symbolic Logic

Deduction Theorems within RM and Its Extensions

J. Czelakowski and W. Dziobiak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


In [13], M. Tokarz specified some infinite family of consequence operations among all ones associated with the relevant logic RM or with the extensions of RM and proved that each of them admits a deduction theorem scheme. In this paper, we show that the family is complete in a sense that if C is a consequence operation with $C_{RM} \leq C$ and C admits a deduction theorem scheme, then C is equal to a consequence operation specified in [13]. In algebraic terms, this means that the only quasivarieties of Sugihara algebras with the relative congruence extension property are the quasivarieties corresponding, via the algebraization process, to the consequence operations specified in [13].

Article information

J. Symbolic Logic, Volume 64, Issue 1 (1999), 279-290.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Czelakowski, J.; Dziobiak, W. Deduction Theorems within RM and Its Extensions. J. Symbolic Logic 64 (1999), no. 1, 279--290.

Export citation